# SDR COEA2017122912801

- Difficulty date: December 29, 2017
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672407248
- Part serial: 0000
- Condition: Corroded
- Location: Frm 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 38, AFT SIDE,  BETWEEN STRINGERS 20L AND 21L, CORRODED UNDER THE FAIL SAFE.  REPAIRED THE FRAME IAW SRM 536140-300-814-A01.
